SciELO - Scientific Electronic Library Online

 
vol.24 número2STRATEGY FOR TO STABILIZE NON LINEAR SYSTEMS THROUGH DIRECTIONAL CONTROLS índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

LICANIC, SERGIO. ON FOLIATIONS WITH RATIONAL FIRST INTEGRAL. Proyecciones (Antofagasta) [online]. 2005, vol.24, n.2, pp.175-179. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172005000200006.

We use the Kodaira’s classification of relatively minimal elliptic fibrations to prove that a holomorphic foliation in CP2 with a dicritical compact elliptic curve has rational first integral

Palabras clave : Compact complex surfaces; Holomorphic foliation; Invariant compact curves.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons